# SDR DALA2024022402569

- Difficulty date: February 23, 2024
- Submitted: February 24, 2024
- Operation: Air carrier
- Aircraft: N379DN
- Make and model: Airbus A321-211
- Aircraft serial: 8914
- Aircraft time: 15,072 hours, 6,548 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3079, DURING ESPU SYSTEM TEST ON SERVICE CHECK, HAD MUILTIPLE FAULTS LINKED TO ESPU 14WL. BITE TEST AT UNIT SAYS UNIT FAULT. CORRECTIVE ACTION: FOUND EMERGENCY LIGHT WIRES SHORTED AT ROW 11ABC. INSTALLED WIRES IN SEAT EMERGENCY LIGHT CONNECTOR. REMOVED AND REPLACED ESPU. (LP 0215180)
